# SDR COMA0870008

- Difficulty date: February 18, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 13,446 hours, 9,795 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT 5644 - ON TAKEOFF ROLL RECEIVED AVIONICS BAY DOOR CAUTION MESSAGE, ABORTED TAKEOFF AT LOW SPEED.  INSPECTED AVIONICS BAY DOOR AND PROX SENSOR, NO DEFECTS NOTED.  INDICATION IS WORKING PROPERLY.
